# SDR ASAA2022091339945

- Difficulty date: September 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 3,164 hours, 879 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Processor
- Part number: 8223150101
- Part serial: 7899T
- Condition: Failed
- Location: E/E, E1
- Part time: 3,168 hours, 880 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SOLID RADAR SHADOW RETURN (IN BOTH AUTO AND MANUAL MODE) ALTERNATING IN EITHER THE 11 OCLOCK FOR 2 OCLOCK POSITION. LONG SLIM "PIZZA SLICE" FROM THE AIRCRAFT SYMBOL. DOES NOT MATCH WITH VISUAL ATMOSPHERIC CONDITIONS. WX FAIL AND PWS FAIL ON FINAL FOR 3-5 SEC THEN CLEARED ON ITS OWN. GROUNDED - YES. REMOVED/REPLACED WXR PROCESSOR REF B737-9 AMM 34-41-42.
